# SDR QXEA200501776

- Difficulty date: December 12, 2005
- Submitted: December 13, 2005
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 18,800 hours, 27,325 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Malfunctioned
- Location: Afcs
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDX FLIGHT NR 2227, WHILE BOARDING, POWER DROPPED OFF AIRCRAFT.  THEN RESET, NOTICED AN ELECTRICAL SMELL AND THE AUDIO ALERT C/B WAS POPPED AND THE NAV SWITCH AND ANN 1 C/B WAS POPPED.  ALT ALERTER DISPLAY IS DARK.  MX FOUND TWO COMPONENTS WITH SIGNS OF OVERHEAT AFCS INTERFACE AND ALT ALERTER AURAL WARNING PANEL. INSTALLED SERVICEABLE ALT ALERT AURAL PLANNING PANEL. OPS TEST GOOD IAW DASH 8 200 MM TASK 34-11-41-710-801. INSTALLED NEW AFCS INTERFACE UNIT. PERFORMED OPS TEST OF AFCE UNIT IAW MTC 9340045.  PERFORMED OPS TEST OF FLT MANAGEMENT COMPUTERS IAW MTC 9340040. PERFORMED HGS OPS TEST IAW MTC 9340002.  ALL OPERATIONAL CHECKS GOOD.  A/C RETURNED TO SERVICE.
